MathSciNet Relay Station
MathSciNet bibliographic data
MR1741199 60H05
Alòs, Elisa; Mazet, Olivier; Nualart, David Stochastic calculus with respect to fractional Brownian motion with Hurst parameter lesser than $\frac 12$. Stochastic Process. Appl. 86 (2000), no. 1, 121–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement